Bloating of stomach

by Sana
(USA)

I take prevpac 4 th day for H pylori. But today I have severe bloating, stomach is going to burst & constipated. Any suggestions

Comments for Bloating of stomach

Click here to add your own comments

Antibiotics
by: Kerri Knox, The Immune Queen

Antibiotics can kill off good bacteria in your intestines and lead to bloating. Antibiotics often cause severe stomach distress, and even overgrowth infections such as Clostridium Difficile.

I don't recommend people to take antibiotics, and if you choose to do so, you risk such problems, and I don't have any solutions.

But if you feel like your stomach is going to burst, you probably should go to an emergency room and get medical attention immediately.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter